Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Face getting darker, little change with fairness, sunscreen cream. How to get fairer?

hlo sir,am 19 n my problm is dat my face becomes darker n darker....i ve tried one or two fairness creams(fair n lovely,garnier)...n after using dat only a slight change was seen n it diminished very soon,so i quited using dos very desperate about the dark tone of my face...even ma neck n ears are far fairer than ma,i went to a dermatologist n she prescribed me acnemoist (saying dat its a good sunscreen)...using dis for about nearly 1 month i couldnt see any difference....shall i continue this??? ma friend suggested me olay . as it worked well for her....but i am afraid of experimenting with new things....can u pls suggest me any good remedies?? n pls say why it happens to my face alone???
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  371
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi Ruksana,
To treat tanning over your face, you might try these suggestions
Use a mild Glycolic acid based face wash like Aha glower melawash
Use a good sunscreen of SPF more than 30 like shadowz, photoban etc
Take vitamin c and oral antioxidant supplements
Apply Kojic acid based cream in morning like kojivit or clearz plus and a Glycolic acid 6 percent cream in night. With in a month or two, you will notice good response.
I would advise you to take few sessions of chemical peels too for better response

Hope that answers your query. Take care.
Answered: Mon, 28 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor